RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Zh. Ind. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Zh. Ind. Mat., 2005, Volume 8, Number 1, Pages 50–52 (Mi sjim317)  

On optimal quadrature formulas

A. V. Gavrilov

Institute of Computational Mathematics and Mathematical Geophysics (Computing Center), Siberian Branch of the Russian Academy of Sciences

Abstract: Quadrature formulas with free nodes which are optimal in the norm of a Banach space are studied. It is shown that it is impossible with some reasonable assumptions to increase the accuracy of such a formula by defining the partial derivatives of the integrable function at the nodes.

Full text: PDF file (183 kB)
References: PDF file   HTML file

English version:
Journal of Applied and Industrial Mathematics, 2007, 1:2, 190–192

Bibliographic databases:

UDC: 517.5
Received: 07.07.2004

Citation: A. V. Gavrilov, “On optimal quadrature formulas”, Sib. Zh. Ind. Mat., 8:1 (2005), 50–52; J. Appl. Industr. Math., 1:2 (2007), 190–192

Citation in format AMSBIB
\Bibitem{Gav05}
\by A.~V.~Gavrilov
\paper On optimal quadrature formulas
\jour Sib. Zh. Ind. Mat.
\yr 2005
\vol 8
\issue 1
\pages 50--52
\mathnet{http://mi.mathnet.ru/sjim317}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2221669}
\transl
\jour J. Appl. Industr. Math.
\yr 2007
\vol 1
\issue 2
\pages 190--192
\crossref{https://doi.org/10.1134/S1990478907020093}


Linking options:
  • http://mi.mathnet.ru/eng/sjim317
  • http://mi.mathnet.ru/eng/sjim/v8/i1/p50

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский журнал индустриальной математики
    Number of views:
    This page:173
    Full text:88
    References:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020